Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Renny

at 80mg a day

Recommended Posts

3rd month in, been on 80mg a day now for almost 2 weeks, went from 40 to 60, now 80. Did any1 else get a bad breakout when they went on 80mg a day cuz it suddenly got a lot worse when i started 3rd month then the previous month and half where it was improving. some1 please tell me it gets better at end of 3rd month, please!

Share this post


Link to post
Share on other sites

well if it was improving with 60 you should of stuck to it. but going to any higher dossage speeds up the process and your skin wasnt ready for that huge step so thats why its breaking out. its called an initial breakout, it will pass.

Share this post


Link to post
Share on other sites

It's very common, practically expected, for you to break out every time your dosage is increased. Did you experience a breakout when you went from 40 mg to 60 mg? I wouldn't get overly upset about. It will subside eventually. It just comes with the territory. When it comes to accutane, your acne will get worse before it gets better.

Share this post


Link to post
Share on other sites

I got bumped up from 40 to 60, and from 60 to 80. Right now, I'm getting a few smallish ones here and there, but nothing to get majorly upset about. I think in the end it will have been worth it, I hope!

Share this post


Link to post
Share on other sites

thx, yea i know about the breakout when u up ur dosage, it was just that going from 60 to 80 was worse than 40 to 60, although there was a breakout going from 40 to 60, we'll see with time i guess.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×